Alert archive / Arkansas / Freeze Warnings in 2007
Freeze Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this freeze warning at Nov 1, 2007, 3:10 AM CDT for 4 counties in Arkansas. It took effect at Nov 2, 2007, 1:00 AM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2007, 3:10 AM CDT (08:10 UTC)
- In effect from
- Nov 2, 2007, 1:00 AM CDT
- Expired
- Nov 1, 2007, 9:20 PM CDT
- In force
- Issued by
- NWS Tulsa, OK
Counties Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR
The radar
The Western Arkansas radar (KSRX), 105 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 797 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this freeze warning went out at Nov 1, 3:04 AM CDT, 6 minutes earlier.
Area forecast discussion, Nov 1, 3:04 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
304 AM CDT THU NOV 1 2007
.DISCUSSION...
THE COLD FRONT THAT MOVED THROUGH THE REGION ON WEDNESDAY IS NOW SOUTH
OF THE RED RIVER. WE CONTINUE TO SEE SOME MID-CLOUDS IN THE WAKE OF THE
FRONT. HOWEVER..THOSE CLOUDS ARE EXPECTED TO EXIT THE AREA LATER
THIS MORNING. TEMPERATURES WILL GENERALLY BE 5 TO 10 DEGREES COOLER
TODAY THAN THEY WERE YESTERDAY.
WITH GOOD RADIATIONAL COOLING TAKING PLACE TONIGHT...TEMPERATURES WILL
DROP WELL INTO THE 30S ACROSS PORTIONS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. THEREFORE...HAVE ISSUED A FREEZE WARNING FOR
NORTHWEST ARKANSAS AND A FROST ADVISORY FOR EXTREME NORTHEAST
OKLAHOMA FOR TONIGHT.
TEMPERATURES WILL BE KEPT IN CHECK FRIDAY INTO SATURDAY AS A REINFORCING
COLD FRONT MOVES INTO THE REGION ON FRIDAY. TEMPERATURES WILL BE WARMER
ON SUNDAY AS THE LOW LEVEL WINDS BECOME MORE SOUTHWESTERLY IN ADVANCE
OF THE NEXT COLD FRONT THAT WILL MAKE ITS WAY THROUGH THE AREA ON MONDAY.
WILL GO AHEAD AND ADD SLIGHT CHANCE POPS ACROSS MUCH OF THE FORECAST
AREA FOR MONDAY NIGHT IN THE WAKE OF THE FRONTAL BOUNDARY. THE REMAINDER
OF THE FORECAST WILL REMAIN DRY AS HIGH PRESSURE BUILDS INTO THE REGION
IN THE WAKE OF THE COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 67 42 67 45 / 0 0 0 0
FSM 67 42 67 43 / 0 0 0 0
MLC 65 45 68 44 / 0 0 0 0
BVO 64 32 66 38 / 0 0 0 0
FYV 61 33 64 36 / 0 0 0 0
BYV 61 36 64 38 / 0 0 0 0
MKO 65 42 66 43 / 0 0 0 0
MIO 65 37 65 39 / 0 0 0 0
F10 64 42 66 44 / 0 0 0 0
HHW 69 47 68 46 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FROST ADVISORY FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058.
AR...FREEZE WARNING FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011.
&&
SHORT TERM...12
LONG TERM....10Hazardous weather outlook, Oct 31, 10:10 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1010 PM CDT WED OCT 31 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1010 PM CDT WED OCT 31 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. DISCUSSION... SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY THROUGH SUNDAY...NO HAZARDS. MONDAY...HIGH WIND POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... HIGH PRESSURE OVER THE AREA WILL RESULT IN A COLD NIGHT THURSDAY NIGHT WITH A LIGHT FREEZE POSSIBLE IN PARTS OF NORTHWEST ARKANSAS. A COLD FRONT WILL MOVE ACROSS THE AREA LATE MONDAY AND MONDAY NIGHT WITH GUSTY NORTH TO NORTHWEST WINDS FOLLOWING THE PASSAGE OF THE FRONT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:10 AM CDT | Frost Advisory | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 29 hr |
Nearby
Freeze Warnings in Arkansas, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.